# SDR SIMA202001272007

- Difficulty date: January 22, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 49,004 hours, 41,438 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 14525939001
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QC FOUND THE CARGO DOOR INNER BEAM ON VB4 BETWEEN HB3 AND HB4 CRACKED.-C/A-REMOVED AND REPLACED CARGO DOOR INNER BEAM ON VB4 BETWEEN HB3 AND HB4 IAW EMB 145 SRM 51-40-02 AND ERS-EM-5200-1051. (P/N INSTALLED: 145-25939-601)
